Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/982
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Banás, Jozef | en_US |
dc.contributor.author | Caballero Mena, Josefa | en_US |
dc.contributor.author | López Brito, Belén | en_US |
dc.contributor.author | Sadarangani Sadarangani, Kishin B. | en_US |
dc.contributor.other | Departamento de Matemáticas | - |
dc.date.accessioned | 2009-10-08T02:31:00Z | |
dc.date.accessioned | 2018-03-01T13:44:05Z | - |
dc.date.available | 2018-03-01T13:44:05Z | - |
dc.date.issued | 2006 | en_US |
dc.identifier.isbn | 13127594 | - |
dc.identifier.other | 2034 | es |
dc.identifier.uri | http://hdl.handle.net/10553/982 | - |
dc.description.abstract | The aim of this paper is to prove an existence theorem for a functional-integral equation in the space of continuous and bounded functions on R+. The main tool used in our considerations is the technique associated with measures of noncompactness. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | International Mathematical Forum | en_US |
dc.source | International Mathematical Forum, v. 1, n. 21-24, pp. 1181-1194 | en_US |
dc.subject | Investigación | en_US |
dc.subject.other | Ecuaciones integrales | en_US |
dc.title | Solutions of a functional integral equation in BC(R_+) | en_US |
dc.type | info:eu-repo/semantics/article | en_US |
dc.type | Article | en_US |
dc.contributor.authorscopusid | Matemáticas | - |
dc.contributor.authorscopusid | Matemáticas | - |
dc.contributor.contentdm | Matemáticas | es |
dc.identifier.absysnet | 534130 | es |
dc.identifier.crisid | -;-;1892;1624 | |
dc.investigacion | Ciencias | en_US |
dc.project.reference | P.I.2003/068; MTM2004/05878 | |
dc.project.sponsorship | Consejería de Educación, Cultura y Deportes del Gobierno de Canarias; Ministerio de Educación y Cultura | |
dc.rights.accessrights | info:eu-repo/semantics/openAccess | es |
dc.type2 | Artículo | en_US |
dc.identifier.ulpgc | Sí | es |
item.fulltext | Con texto completo | - |
item.grantfulltext | open | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0001-8842-426X | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Caballero Mena, Josefa | - |
crisitem.author.fullName | López Brito, María Belén | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
Page view(s)
156
checked on Feb 22, 2025
Download(s)
182
checked on Feb 22, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.